# SDR 95ZZZW370

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Material Loss
- Location: Bs 360
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, 10 PERCENT SKIN LOSS NOTED BS 360 RT AFT ROW OF FASTENERS BETWEEN STRINGER 4 AND STRINGER 5.  CUT OUT DAMAGE AREA AND INSTALLED DOUBLER REPAIR PER SRM 43-30-3.  DOUBLER SIZE 7 INCHES BY 15 INCHES 2024-T3 .071.  TOTAL CYCLES 29,235.  (W)
